# SDR COMA2010012850025

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 32,692 hours, 28,414 cycles
- Engine: Ge CF343A1
- Engine time: 23,104 hours, 20,375 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Blown
- Location: Rt Engine
- Part time: 23,104 hours, 20,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LGA TO CHS RECEIVED SMOKE TOILET MSG, F/A CHECKED ALARM AND RESET AND MSG WENT OUT, MSG CAME BACK ON 3 TO 4 MIN LATER THEN WENT OUT AGAIN.  F/A REPORTED HAZE WAS IN THE CABIN, COCKPIT REMAINED CLEAR.  A/C DIVERTED TO MYR, LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE.  SUSPECT NR 3 CARBON SEAL BLOWN.
